# SDR CALA2014010290031

- Difficulty date: December 28, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 93,457 hours, 14,846 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3987748
- Part serial: 87
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOOTS BY THE EQUIPMENT COOLING SOV WORN & LEAKING.  INSTALLED NEW VLV IAW V 767-300 AMM 21-58-05 STEP11.  REPLACED EQUIPMENT COOLING INDICATION CARD, NO HELP.  REINSTALLED OLD CARD, REPLACED RELAYS K1206 & K1008, NO HELP.  ACCOMPLISHED FIM TASK 21-58 -939 STEP 49 PG 109, FOUND HEAT EXCHANGER BYPASS SOV V10 NOT OPENING FULLY, NEEDS REPLACED.  REPLACED VLV IAW AMM 21-58-13. OPERATIONS CHECKED GOOD.  REPLACED BOOTS, NO LEAKS.
